# SDR CA150713003

- Difficulty date: June 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 28,616 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, B

## Discrepancy

(CAN) DURING DESCENT FROM 15,000 FT, THE CREW REDUCED POWER & THE LT ENG BEGAN TO SURGE.  POWER WAS FURTHER REDUCED TO IDLE & ENG CONTINUED TO SURGE.  THE CREW ELECTED TO PERFORM A PRECAUTIONARY SHUTDOWN & ACTIVATE THEIR EMER PROCEDURES.  THE ACFT LANDED UNEVENTFULLY.  POST FLIGHT INSPECTION CONFIRMED 2ND STAGE PT BLADES FRACTURED AROUND MID-SPAN.  ENG REMOVED & SHIPPED FOR REPAIR.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
